# SDR REXA2013051800849

- Difficulty date: May 18, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP, INBD GUIDE ROLLER FITTING IS CHAFED.  REPAIRED LT OTBD FLAP INBD GUIDE ROLLER FITTING IAW EO R57115. OPS CHECK GOOD IAW AMM 27-50-00.
